# SDR CA020610004

- Difficulty date: May 21, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 759 hours
- Engine: Lyc IO360L2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING THE SB OF THE CESSNA 01-73-01A, A NEW MECHANICAL FUEL PUMP WAS INSTALLED. WE BELIEVE THE PUMP WAS DEFECTIVE, BECAUSE IT WAS NOT POSSIBLE FOR US TO HAVE RPM HIGHER THAN 1900. MOREOVER, AT 1900 RPM, A REDUCTION IN FUEL FLOW WAS NOTICED. FOR NOW, WE INSTALLED THE OLD PUMP UNTIL THE NEW PUMP ARRIVES.
